# SDR 95ZZZX4482

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7020D
- Make and model: Slnsby T67M260
- Aircraft serial: 920625
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: T67B45219
- Condition: Frayed
- Location: Rudder
- Part time: 697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RT RUDDER CABLE WAS FOUND FRAYED BY AFT PULLEY.  FRAYED AREA RUNS BACK AND FORTH ON PULLEY.  NO RECOMMENDATION AT THIS TIME.  SLINGSBY IPC, CHAPTER 19, FIGURE 9, ITEM NR 24.
